# SDR VQI2017F00022

- Difficulty date: June 28, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N837VA
- Make and model: Airbus A320-214
- Aircraft serial: 4558
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Ring
- Condition: Missing
- Location: Handle Locking
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HANDLE UNABLE TO STAY UPRIGHT.  FOUND HANDLE MISSING LOCKING RING, INSTALLED A NEW RING IAW AMM 52-11-21, CHECKED GOOD, OK FOR SERVICE.
